The Michigan Mathematical Journal

On the simultaneous univalence of $f$\ and $f^{\prime} $.

R. W. Barnard and T. J. Suffridge

Full-text: Open access

Article information

Source
Michigan Math. J., Volume 30, Issue 1 (1983), 9-16.

Dates
First available in Project Euclid: 10 August 2002

Permanent link to this document
https://projecteuclid.org/euclid.mmj/1029002783

Digital Object Identifier
doi:10.1307/mmj/1029002783

Mathematical Reviews number (MathSciNet)
MR694924

Zentralblatt MATH identifier
0529.30019

Subjects
Primary: 30C45: Special classes of univalent and multivalent functions (starlike, convex, bounded rotation, etc.)

Citation

Barnard, R. W.; Suffridge, T. J. On the simultaneous univalence of $f$\ and $f^{\prime} $. Michigan Math. J. 30 (1983), no. 1, 9--16. doi:10.1307/mmj/1029002783. https://projecteuclid.org/euclid.mmj/1029002783


Export citation